Existence and regularity of solutions to 1-D fractional order diffusion equations
MetadataShow full metadata
In this article we investigate the existence and regularity of 1-D steady state fractional order diffusion equations. Two models are investigated: the Riemann-Liouville fractional diffusion equation, and the Riemann-Liouville-Caputo fractional diffusion equation. For these models we explicitly show how the regularity of the solution depends upon the right hand side function. We also establish for which Dirichlet and Neumann boundary conditions the models are well posed.
CitationJia, L., Chen, H., & Ervin, V. J. (2019). Existence and regularity of solutions to 1-D fractional order diffusion equations. Electronic Journal of Differential Equations, 2019(93), pp. 1-21.
This work is licensed under a Creative Commons Attribution 4.0 International License.